# SDR F3LA200500036

- Difficulty date: July 25, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N915FR
- Make and model: Airbus A319-112
- Aircraft serial: 1851
- Aircraft time: 9,577 hours, 4,195 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON APPROACH, FLIGHT CREW REPORTED F/CTL FLAPS FAULT WHEN SELECTING FLAPS TWO.  FLAPS STAYED AT ZERO.  DECLARED AN EMERGENCY.  AIRCRAFT LANDED WITHOUT INCIDENT. PERFORMED ROUTINE TROUBLESHOOTING OF FLAPS AND SLATS PER AMM 27-81-00-740-002.  NO CURRENT FAULTS.  PERFORMED MANUAL CHECK OF SLATS AND FLAPS.  ALL POSITIONS NO FAULTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
